# SDR CA080207004

- Difficulty date: October 5, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 316 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Plug
- Part number: 49290
- Condition: Leaking
- Location: Rt Wheel
- Part time: 30 hours
- Component: Wheel
- Component part number: 315713
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE/WHEEL ASSY LOOSING AIR PRESSURE. SL560XL32-19 PROVIDES IMPROVED THERMAC PLUG. PIN 542-7 WHICH WAS TO BE INSTALLED IN THIS SERIAL NR ACFT AND WHEEL S/N- THE OLD PIN 49-290 PLUG IS MAGNETIC. THE NEW PIN 542-7 IS NO MAGNETIC. CHECKING OF NEW SPARE WHEEL AND BOTH ACFT MAIN WHEELS FOUND OLD PIN PLUGS INSTALLED.
